# SDR UHLA2011110100356

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 6,516 hours, 5,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A DISARMED MAIN CABIN DOOR AND WHEN GATE AGENT TRIED TO OPEN THE DOOR, THE DOOR APPEARED TO BE JAMMED AND THE GIRT BAR WAS STILL ATTACHED.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE IAW MM 25-65-01, NO DEFECTS NOTED.  FWD PASSENGER DOOR ACT/LINKAGE CHECKS GOOD IAW EMB MM 52-11-20.
